# SDR CALA2016112800978

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 74,745 hours, 16,840 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Part time: 69,260 hours, 17,114 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW SHATTERED IN FLIGHT. WINDOW HEAT CONTROLLER FAULTY.  REPLACED WINDOW HEAT CONTROLER REF MM 30-41-00. OPS CHECKED NORMAL. REPLACED NR 1 LT CAPT''S WINDOW IAW AMM 56-11-01-004-001 & EC/RA 56 10-01247 & EA 3040-01164 REV I.
